# SDR SB05113

- Difficulty date: September 10, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1899
- Condition: Faulty
- Location: Te Flaps
- Part time: 48,172 hours, 30,008 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLT   FLT440   ON CLIMBOUT FROM CLT, AIRCRAFT EXPERIENCED AN ASYMMETRICAL FLAP INDICATION.  ONE FLAP INDICATED ZERO UNITS WHILE THE OTHER FLAP INDICATED ONE UNIT.  AIRCRAFT DID NOT EXPERIENCE ANY ROLL OR ADVERSE CONDITION ASSOCIATED WITH THE INDICATION.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR PER MM 27-58-01.  FUNCTIONAL TEST OF INDICATING SYSTEM AND OPERATIONAL TEST OF FLAP ASYMMETRY SYSTEM CHECKS GOOD.
